Vol. 98, No. 1, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Cartan subalgebras of Banach-Lie algebras of operators

Humberto Raul Alagia

Vol. 98 (1982), No. 1, 1–15
Abstract

A method to determine the Cartan subalgebras of certain real Banach-Lie algebras of operators is described. The algebras in question are the real, simple, separable, infinite dimensional L-algebras, realized as algebras of Hilbert-Schmidt operators.

Mathematical Subject Classification 2000
Primary: 17B65
Secondary: 46L99, 47D25
Milestones
Received: 9 July 1980
Published: 1 January 1982
Authors
Humberto Raul Alagia